# SDR DALA1026756901

- Difficulty date: September 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CORR ON STRINGER 29L STA 1407 FOUND ON MACHINE STR 29L (KEEL) AT STA 1410 APPROX.  COMPLIED WITH ER/A 485747-14 REV ORIGINAL AT ST AEROSPACE SAT REF NON ROUTINE 170853 (DL75E102733).
